CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Real-valued periodic wavelets: construction and relation with fourier series 期刊论文
Journal of Computational Mathematics, 1999, 卷号: 17, 期号: 5, 页码: 509
Authors:  Liang Xuezhang;  Chen Hanlin;  Xiao Shaoliang;  Peng Silong
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
periodiccardinalinterpolatorywavelets 期刊论文
chineseannalsofmathematicsseriesb, 1998, 卷号: 19, 期号: 2, 页码: 133
Authors:  Xiao SL(肖绍良);  Chen HL(陈翰麟)
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10